# SDR DXTA2022122777080

- Difficulty date: December 25, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N827QS
- Make and model: Rkwell 700
- Aircraft serial: 7000067
- Aircraft time: 916 hours, 551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER POWERING DOWN AIRCRAFT, EMERGENCY LIGHTS REMAINED ILLUMINATED.   RESET G-SWITCH ON AIRCRAFT IAW AMM 33-50-11 OPS CHECK GOOD
